# SDR 96ZZZX738

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1084Y
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- Engine: Allsn 250C28B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox Housing
- Part number: 23038182
- Condition: Unbonding
- Location: Tack Gen. Pad
- Part time: 7,348 hours
- Component: 23035155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY AND INSPECTION OF THE GEARBOX PARTS, HOUSING INSPECTION FOUND BRONZE LIFTING FROM TACK GEN. PAD.  POSSIBLE CAUSE FOR BRONZE PLATING UNBONDING IS DUE TO SURFACE CORROSION ON HOUSING AND OIL ACCUMULATION UNDER BRONZE DEBONDS PLATING.
